# SDR 2005FA0000273

- Difficulty date: January 11, 2005
- Submitted: January 11, 2005
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft serial: 0093
- Aircraft time: 4,550 hours, 3,055 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 99144655
- Condition: Leaking
- Location: Hyd System
- Part time: 4,550 hours, 3,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FROM RT PYLON NOTED DURING POST FLIGHT, CAUSE: RUDDER STANDBY FILTER ASSEMBLY DIFFERENTIAL PRESSURE INDICATOR HAD 1 RETAINING SCREW SHEARED AT THE HEAD P/N AA-2100-11D99. 3000 PSI OF SYSTEM PRESSURE CAUSED O-RING DAMAGE AND THE SUBSEQUENT LEAK.
